# SDR CALA2016010894980

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 99,445 hours, 15,654 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER EXIT LIGHTS INOPERATIVE FROM SEAT ROWS 34 LT - 39 LT.  REPLACED BATTERY AT M739 IAW SSM 33-51-01.  LIGHTS OPERATIONS CHECKED NORMAL.
